For ellipse segments

N.I. Gil’, I.A. Subbota
Annotations languages:

Description: The constructive tools of mathematical modeling of nonoverlapping relationship of a pair of ellipse segments are considered in this paper. The class of quasi-phi-functions for ellipse segments are constructed taking into account their continuous translations and rotations.

Keywords: ellipse segments, continuous rotations, nonoverlapping, mathematical modeling, quasi-phi-function

Gil, N.I. and Subbota, I.A. (2014), “Kvazi-phi-funktsiia dlia segmentov ellipsov”, Information Processing Systems, Vol. 8(124), pp. 79-82.